MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HCV; ANTI-HCV

ABBOTT LABORATORIES PRISM HCV; ANTI-HCV
Catalog Number 06D18-68
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling, review of field data reactive rates, and a sensitivity and specificity review.No adverse trend was identified for the issue.Labeling was reviewed and found to be adequate.Both specificity and sensitivity reviews met all specifications.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.
 
Event or Problem Description
During a clinical evaluation study using prism hcv as the predicate product, a donor specimen tested on prism was found to be discordant relative to another supplemental method being used for final result interpretation.A false non-reactive sample on the prism hcv assay for sample w14161747858200 was identified during the course of the study.While the sample was also nat negative, a positive result was obtained with a supplemental test.The donor was deferred and the blood product was destroyed; there was no impact to patient management.

Brand Name
PRISM HCV
Common Device Name
ANTI-HCV
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7824277
Report Number1415939-2018-00125
Device Sequence Number1290895
Product Code MZO
UDI-Device Identifier00380740062996
UDI-Public00380740062996
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2018
Device Catalogue Number06D18-68
Device Lot Number78029M500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1